Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On isolated points of the spectrum of a bounded linear operator


Author: Christoph Schmoeger
Journal: Proc. Amer. Math. Soc. 117 (1993), 715-719
MSC: Primary 47A10
DOI: https://doi.org/10.1090/S0002-9939-1993-1111438-8
MathSciNet review: 1111438
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a bounded linear operator $ A$ on a Banach space we characterize the isolated points in the spectrum of $ A$, the Riesz points of $ A$, and the poles of the resolvent of $ A$.


References [Enhancements On Off] (What's this?)

  • [1] J. K. Finch, The single-valued extension property on a Banach space, Pacific J. Math. 58 (1975), 61-69. MR 0374985 (51:11181)
  • [2] H. Heuser, Funktionalanalysis, 2nd ed., Teubner, Stuttgart, 1986. MR 1027595 (90m:46001)
  • [3] M. Mbekhta, Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectraux, Glasgow Math. J. 29 (1987), 159-175. MR 901662 (88i:47010)
  • [4] -, Sur la théorie spectrale locale et limite des nilpotents, Proc. Amer. Math. Soc. 110 (1990), 621-631. MR 1004421 (91b:47004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10

Retrieve articles in all journals with MSC: 47A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1111438-8
Keywords: Local spectral theory, isolated points of the spectrum, Riesz points
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society